# SDR HALA0700310

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 80,925 hours, 15,419 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284F
- Part serial: 6150
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT GENERATOR FIELD OFF LIGHT ON, WILL NOT RESET.  REPLACE RT GCU OPS CK OKAY PER AMM 24-22-02-404-010, NO FAULTS NOTED.
